HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

ON THE PERIOD OF THE IKEDA LIFT FOR U(m,m)

Files in This Item:
pre974.pdf309.94 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/84121

Title: ON THE PERIOD OF THE IKEDA LIFT FOR U(m,m)
Authors: Katsurada, Hidenori Browse this author
Issue Date: 2-Feb-2011
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 974
Start Page: 1
End Page: 55
Abstract: Let K = Q( p ¡D) be an imaginary quadratic field with discriminant ¡D, and χ the Dirichlet character corresponding to the extension K/Q. Let m = 2n or 2n + 1 with n a positive integer. Let f be a primitive form of weight 2k+1 and character χ for Γ0(D), or a primitive form of weight 2k for SL2(Z) according as m = 2n, or m = 2n+1. For such an f let Im(f) be the lift of f to the space of modular forms of weight 2k+2n and character det−k−n for the Hermitian modular group Γ(m) K constructed by Ikeda. We then express the period hIm(f), Im(f)i of Im(f) in terms of special values of the adjoint L-functions of f twisted by the character χ. This poves the conjecture concerning the period of the Ikeda lift proposed by Ikeda.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69781
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University